# SDR 20010511CW011

- Difficulty date: April 19, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N50EJ
- Make and model: Cessna 650
- Aircraft serial: 650148
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 99103992
- Part serial: 0027
- Condition: Defective
- Location: Cabin
- Part time: 3,922 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT CREW NOTICED SMOKE IN CABIN AND SMELLED SMOKE.  AIRCRAFT WAS TAKEN TO REPAIR STATION AND THEY FOUND THE BLOWER TO BE INOPERATIVE AND SMELLING STRONGLY OF BURNED WIRING.  THEY INSTALLED AN OVERHAULED SYSTEM, OPS CHECKED OK. DUE TO NORMAL WEAR.
